# SDR SWAA2022121380907

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,217 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH ATTACH BRACKET FOR PANEL 192F CRACKED / [01] R&R FWD RH ATTACH BRACKET FOR PANEL 192F PER AMM 53-12-12.;[02] R&R FWD RH ATTACH BRACKET FOR PANEL 192F PER AMM 51-40-02.;[03] R&R FWD RH ATTACH BRACKET FOR PANEL 192F PER SRM 51-40-02;[04] REMOVED AND REPLACED FWD R/H ATTACH BRACKET FOR PANEL 192F PER SRM 51-40-02.
